RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 188, Number 5  


On actions of reductive groups with one-parameter family
I. V. Arzhantsev
3
Structure of the spectrum of the Schrodinger operator with magnetic field in a strip and infinite-gap potentials
V. A. Geiler, M. M. Senatorov
21
Hermite–Pade approximants for systems of Markov-type functions
A. A. Gonchar, E. A. Rakhmanov, V. N. Sorokin
33
Adele constructions of direct images of differentials and symbols
D. V. Osipov
59
A class of systems of quasilinear conservation laws
E. Yu. Panov
85
Approximations on compact symmetric spaces of rank 1
S. S. Platonov
113
Equivalence and characteristic connections of the Monge–Ampere equations
D. V. Tunitsky
131
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019